Kirkland Ibuprofen Pain Reliever 500ct 2-Pack Fever Reducer USP 200mg Tablets

$19.99
$13.56
You save $6.43 (32% off)
OpenSky savings
32% off MSRP
- $6.43

Please select an option

Brand: Kirkland
Model: Ibuprofen Pain Reliever 500ct 2-Pack
Feature: 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.
Includes: Two bottles, 500 tablets each. 200mg
Retail Price: 19.99
UPC: 655043797099, 096619088041
Weight (lbs.):1.55
Length (in.):6
Width (in.):6
Height (in.):6
Ships To
Cost
Additional Item
Continental United States
$6.35
$1.91
Alaska & Hawaii
$9.27
$2.78
Puerto Rico
$9.27
$2.78
This product usually ships in 4 business days and should be delivered in 10 business days.
Shop worry free! If you’re not 100% happy with your purchase, you can return this item within 14 days of receiving it.

Customer Reviews